MAUDE Adverse Event Report: STRYKER SPINE-US OASYS BLOCKER; POSTERIOR CERVICAL SCREW SYSTEM

STRYKER SPINE-US OASYS BLOCKER; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 48551000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately one-month post-operatively one oasys blocker on the right side of c2 migrated.Revision surgery has been planned.
 
Additional Manufacturer Narrative
H6 codes have been updated to reflect receipt of the device and conclusion of the investigation.
 
Event or Problem Description
It was reported that approximately one-month post-operatively one oasys blocker on the right side of c2 migrated.Revision surgery was performed.

Brand Name
OASYS BLOCKER
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key17195061
Report Number0009617544-2023-00049
Device Sequence Number7360275
Product Code NKG
UDI-Device Identifier04546540371508
UDI-Public04546540371508
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48551000
Device Catalogue Number48551000
Device Lot NumberE7K
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer09/26/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian